# SDR CA951122009

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6898735
- Condition: Below Specfs
- Location: Turbine Assembly
- Part time: 6,152 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)POWER CHECKS BELOW SPECS. TURBINE ASSEMBLY REPLACED. AIRCRAFT RETURNED TO SERVICE.
